Zur Relativ-Geometrie ebener Kurven

Gericke. H.

Mathematische Zeitschrift (1942)

  • Volume: 47, page 215-228
  • ISSN: 0025-5874; 1432-1823

How to cite


Gericke. H.. "Zur Relativ-Geometrie ebener Kurven." Mathematische Zeitschrift 47 (1942): 215-228. <http://eudml.org/doc/168948>.

author = {Gericke. H.},
journal = {Mathematische Zeitschrift},
keywords = {Convex geometry, integral geometry},
language = {ger},
pages = {215-228},
title = {Zur Relativ-Geometrie ebener Kurven},
url = {http://eudml.org/doc/168948},
volume = {47},
year = {1942},

AU - Gericke. H.
TI - Zur Relativ-Geometrie ebener Kurven
JO - Mathematische Zeitschrift
PY - 1942
VL - 47
SP - 215
EP - 228
LA - ger
KW - Convex geometry, integral geometry
UR - http://eudml.org/doc/168948
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.